# SDR JIKA2013110201

- Difficulty date: November 2, 2013
- Submitted: November 6, 2013
- Operation: Air carrier
- Aircraft: N569UP
- Make and model: Swrngn SA227AT
- Aircraft serial: AT569
- Aircraft time: 20,304 hours, 23,699 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, PILOT NOTICE LANDING GEAR TOOK LONGER THAN NORMAL TO INDICATE UP AND LOCK POSITION. ON ARRIVAL,  WHEN POWER WAS REDUCED FOR DESCENT THE LT AND RT HYDRAULIC PRESSURE LIGHT ILLUMINATED AND NOSE GEAR INDICATED IT WAS NOT LOCKED. HYDRAULIC PRESSURE ANNUNCIATOR GAUGE READ LESS THAN 500 PSI.   PERFORMED A MANUAL LANDING GEAR EXTENSION.   TOWER VISUALLY VERIFIED GEAR WAS DOWN.  LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED AN INSPECTION OF LANDING GEAR SYSTEM AND FOUND A HOLE IN ONE OF THE HYDRAULIC LINES UNDER FLOOR AT BS 197.271.   LINE R & R WITH NEW LINE.  PERFORMED OPS CHECK OF LANDING GEAR.  SYSTEM CHECKED GOOD.
